Nonsimultaneous resonances in porous media
Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2149-2159
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1993_29_12_a12,
author = {A. M. Maksimov and E. V. Radkevich},
title = {Nonsimultaneous resonances in porous media},
journal = {Differencialʹnye uravneni\^a},
pages = {2149--2159},
year = {1993},
volume = {29},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1993_29_12_a12/}
}
A. M. Maksimov; E. V. Radkevich. Nonsimultaneous resonances in porous media. Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2149-2159. http://geodesic.mathdoc.fr/item/DE_1993_29_12_a12/